# SDR AALA2009020900043

- Difficulty date: January 30, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- Aircraft time: 63,602 hours, 33,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15318
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AISLE SEAT EMERGENCY LIGHT BATTERY PACK AB5 3 WEAK.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
